# SDR DALA2023110909237

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,821 hours, 20,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FOUND BY MTC - 1L DOOR ARMED INDICATOR ON FAP INOP/ SWITCH STUCK. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR ARMED INDICATOR PER B767-300 WDM 52 -73-11. OPS NML. MEL AND PLAC RMVD. M PROCEDURES C/W. (4613058)
